# SDR SWIA2024111200831

- Difficulty date: August 31, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY STRUCTURE UPPER/OUTBOARD BEAM HAS GOUGES AT FS 1000.00 AND FS 1047.00.     (C-CHECK RO 11/11/2024)    REMOVED BAD AND INSTALLED REPLACEMENT OUTBOARD BEAM FOR AFT BAGGAGE BAY STRUCTURE AT FS 1000.00 TO FS 1047.00 REF CRJ900 SRM 51-42-21-001-001-A01, REF CRJ900 SRM 51-42-06-001-001-A01 AND REF DWG NO MM670-35062 REV H. SKYWEST SKYCARD 51-900-1002-SKY COMPLIED WITH.
